CureZone   Log On   Join
Re: Ashwagandha please help!
 
texgal Views: 2,980
Published: 9 years ago
 
This is a reply to # 1,958,877

Re: Ashwagandha please help!


Thanks for your post. I bought some Ashwagandha yesterday and took some last night. Felt very weird, but took another capsule this morning, and discovered it made me feel lightheaded and weird also. I may wait a few days, then try just a small amount from the capsule rather than the whole capsule amount. This is what I do with some other herbs, because I am very sensitive to them.

Also other things such as amino acids. For example, I take Carnosine every once in a while, but not the whole 500 mg capusle, which is way too much for me. I break the capsule open and sprinkle a small amount on my oatmeal.

Reason for taking it - to help strengthen adrenals.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.461 sec, (1)